# SDR CALA2015111794836

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 62,214 hours, 7,094 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON PANEL CUT OUT AREA SKIN CRACKED.  REPAIRED IAW ECRA 5430-02053.  REPAIR IS PERMANENT & NO FURTHER ACTION REQUIRED.
